# SDR AALA200802556

- Difficulty date: September 24, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER FORWARD SPAR TANG CRACKED ON AFT SIDE OF CANTED FRAME AT STATION 1388.  INSTALLED REPAIR ANGLE IN ACCORDANCE WITH AARD 55-30-00-08.
